CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Direct local linear estimation for Sharpe ratio function 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2021, 页码: 23
Authors:  Lin, Hongmei;  Tong, Tiejun;  Wang, Yuedong;  Xu, Wenchao;  Zhang, Riquan
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
Heteroscedasticity  local likelihood estimation  local linear regression  nonparametric regression  Sharpe ratio function  
Local composite partial likelihood estimation for length-biased and right-censored data 期刊论文
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2019, 卷号: 89, 期号: 14, 页码: 2661-2677
Authors:  Xu, Da;  Zhou, Yong
Favorite  |  View/Download:83/0  |  Submit date:2020/01/10
Length-biased and right-censored data  proportional hazard model  composite partial likelihood  varying-coefficient model  
Global Partial Likelihood for Nonparametric Proportional Hazards Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 卷号: 105, 期号: 490, 页码: 750-760
Authors:  Chen, Kani;  Guo, Shaojun;  Sun, Liuquan;  Wang, Jane-Ling
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
Cox model  Local linear smoothing  Local partial likelihood  Semiparametric efficiency  
Empirical Likelihood-Based Inferences for Generalized Partially Linear Models 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2009, 卷号: 36, 期号: 3, 页码: 433-443
Authors:  Liang, Hua;  Qin, Yongsong;  Zhang, Xinyu;  Ruppert, David
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
confidence region  generalized additive models  least favourable curve  local linear regression  semiparametric estimation  
Local likelihood with time-varying additive hazards model 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2007, 卷号: 35, 期号: 2, 页码: 321-337
Authors:  Li, Hui;  Yin, Guosheng;  Zhou, Yong
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
additive model  asymptotic normality  censored data  local polynomial  maximum likelihood  nonparametric estimation  
Hazard models with varying coefficients for multivariate failure time data 期刊论文
ANNALS OF STATISTICS, 2007, 卷号: 35, 期号: 1, 页码: 324-354
Authors:  Cai, Jianwen;  Fan, Jianqing;  Zhou, Haibo;  Zhou, Yong
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
local pseudo-partial likelihood  marginal hazard model  martingale  multivariate failure time  one-step estimator  varying coefficients  
Corrected local polynomial estimation in varying-coefficient models with measurement errors 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2006, 卷号: 34, 期号: 3, 页码: 391-410
Authors:  You, Jinhong;  Zhou, Yong;  Chen, Gemai
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
asymptotic normality  attenuation  local linear estimator  measurement error  regression model  varying coefficient  wild bootstrap  
Local partial-likelihood estimation for lifetime data 期刊论文
ANNALS OF STATISTICS, 2006, 卷号: 34, 期号: 1, 页码: 290-325
Authors:  Fan, JQ;  Lin, HZ;  Zhou, Y
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
local partial likelihood  one-step estimation  varying coefficient  proportional hazards model  variable selection